Ask a doctor

Permanent Skin Thinning Due to Steroid Injections for Pain?

hello. the skin over my entire body has been drastically thinned due to two injections i was given for pain. the injection were three months apart, an were given to me three years ago. the promised improvement of my skin has never come. i have been aged at least a decade. my knees now sag, i have broken thread veins on my face and legs, due to the drastically thinned skin. i don't know how to treat this. the doctor said it was due to the steroids, but took no responsibility. can thermage help?

Doctor Answers (1)

You need an area by area skin analysis.

+1

I am sorry to read about the side effects from the cortisone. Unfortunately, there is very little public discussion about the impact of skin issues on self esteem. My recommendation to you is to see a board-certified dermatologist and allow them to look at every area of your body that is upsetting you, and to work out a treatment plan that helps to reverse the damage. This treatment plan should include topical agents and non-invasive treatments that are known to aid the skin's inherent repair mechanisms.

Alpharetta Dermatologic Surgeon
4.5 out of 5 stars 13 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...

Ask a Doctor

Get personalized answers from board-certified doctors. For free.